MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-45703-XPCN1A
Medical Device Problem Codes Material Separation (1562); Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the spring wire guide (swg) advanced smoothly through the introducer needle and the insertion procedure was initially uneventful.However, resistance was encountered when the physician attempted to withdraw the swg.Upon removal, the swg was observed to be frayed and subsequently broke, resulting in a portion of the guide wire remaining in the patient's leg.The patient was transferred to interventional radiology, where the retained fragment was successfully retrieved using a snare without complication.The procedure was ultimately completed successfully, and the patient's current condition was reported as "fine".No additional adverse health consequences were reported.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25446264
Report Number9680794-2026-00442
Device Sequence Number5815472
Product Code LRS
UDI-Device Identifier10801902161243
UDI-Public(01)10801902161243(11)241015(17)260621(10)33F24H0314(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Catalogue NumberCDC-45703-XPCN1A
Device Lot Number33F24H0314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown